# SDR ASAA2023010741439

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 33,824 hours, 10,705 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEP, HDG BUG WAS STUCK ON RWY HDG. UNSELECTABLE IN HDG MODE OR IN LNAV. F/D HDG MODE WAS NOT WORKING. APPROX 5 MINS LATER, HDG WAS AGAIN SELECTABLE. F/D HDG MODE AVAILABLE. NO FURTHER ISSUES. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 22-11 TASK 803. OPS TEST NORMAL REF MCP LRU TEST REF B737-900 AMM 22-11-00-740-801.
